MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPISPIN LOCK; EPISPIN LOCK_SPINAL-EPIDURAL ANAESTHESIA KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE EPISPIN LOCK; EPISPIN LOCK_SPINAL-EPIDURAL ANAESTHESIA KIT
Model Number 0021351-30
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Codes Abrasion (1689); Needle Stick/Puncture (2462)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in france.The facts of the case, relevant tests are currently in process.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Avant l'utilisation du trocart de péridurale sur le patient, le médecin se pique avec l'aiguille.Il semblerait que la protection soit trop courte : l'aiguille est non protégée.Before using the epidural trocar on the patient, the doctor pricks himself with the needle.It seems that the protection is too short: the needle is unprotected.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event took place in france.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoringthis file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn#: (b)(4).Event took place in france: avant l'utilisation du trocart de péridurale sur le patient, le médecin se pique avec l'aiguille.Il semblerait que la protection soit trop courte : l'aiguille est non protégée.Before using the epidural trocar on the patient, the doctor pricks himself with the needle.It seems that the protection is too short: the needle is unprotected.
 
Additional Manufacturer Narrative
Event took place in france.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.

Brand Name
EPISPIN LOCK
Common Device Name
EPISPIN LOCK_SPINAL-EPIDURAL ANAESTHESIA KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key19739109
Report Number9611612-2024-00012
Device Sequence Number19743167
Product Code OFT
UDI-Device Identifier04048223103647
UDI-Public04048223103647
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060563
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number0021351-30
Device Catalogue Number0021351-30
Device Lot Number1538
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer07/10/2024
07/10/2024
07/10/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date07/15/2024
07/17/2024
11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown